Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1986, Volume 49, Pages 95–112 (Mi mmo463)  

This article is cited in 5 scientific papers (total in 5 papers)

The spectrum of the Schrödinger operators of multiparticle systems with short-range potentials

S. A. Vugal'ter, G. M. Zhislin


Full text: PDF file (2486 kB)

Bibliographic databases:
UDC: 517.43
MSC: Primary 35P15; Secondary 35J10, 81C05
Received: 19.06.1983

Citation: S. A. Vugal'ter, G. M. Zhislin, “The spectrum of the Schrödinger operators of multiparticle systems with short-range potentials”, Tr. Mosk. Mat. Obs., 49, MSU, M., 1986, 95–112

Citation in format AMSBIB
\Bibitem{VugZhi86}
\by S.~A.~Vugal'ter, G.~M.~Zhislin
\paper The spectrum of the Schr\"odinger operators of multiparticle systems with short-range potentials
\serial Tr. Mosk. Mat. Obs.
\yr 1986
\vol 49
\pages 95--112
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo463}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=853535}
\zmath{https://zbmath.org/?q=an:0623.35046}


Linking options:
  • http://mi.mathnet.ru/eng/mmo463
  • http://mi.mathnet.ru/eng/mmo/v49/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Vugal'ter, “Absence of discrete spectrum of the Schrödinger operators of positive molecular ions”, Theoret. and Math. Phys., 93:1 (1992), 1142–1150  mathnet  crossref  mathscinet  isi
    2. S. N. Lakaev, S. M. Samatov, “Finiteness of the Discrete Spectrum of the Hamiltonian of a System of Three Arbitrary Particles on a Lattice”, Theoret. and Math. Phys., 129:3 (2001), 1655–1668  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. M. I. Muminov, A. M. Hurramov, “Spectral properties of a two-particle Hamiltonian on a lattice”, Theoret. and Math. Phys., 177:3 (2013), 1693–1705  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. M. I. Muminov, A. M. Hurramov, “Multiplicity of virtual levels at the lower edge of the continuous spectrum of a two-particle Hamiltonian on a lattice”, Theoret. and Math. Phys., 180:3 (2014), 1040–1050  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    5. M. I. Muminov, A. M. Khurramov, “On compact distribution of two-particle Schrödinger operator on a lattice”, Russian Math. (Iz. VUZ), 59:6 (2015), 18–22  mathnet  crossref
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:119
    Full text:52

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022